zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Euler-Chebyshev methods for integro-differential equations. (English) Zbl 0881.65141
Some explicit methods are constructed and analysed for solving initial value problems for systems of integro-differential equations with expensive right hand side functions whose Jacobian has its stiff eigenvalues along the negative axis.

65R20Integral equations (numerical methods)
45G10Nonsingular nonlinear integral equations
45J05Integro-ordinary differential equations
Full Text: DOI
[1] Bakker, M.: Analytic aspects of a minimax problem. Report TN 62 (1971) · Zbl 0225.68037
[2] Brunner, H.; Van Der Houwen, P. J.: The numerical solution of Volterra equations. CWI monographs 3 (1986) · Zbl 0611.65092
[3] Brunner, H.; Lambert, J. D.: Stability of numerical methods for Volterra integro-differential equations. Computing 12, 75-89 (1974) · Zbl 0282.65088
[4] Cushing, J. M.: Integro-differential equations and delay models in population dynamics. Lecture notes in biomathematics 20 (1977) · Zbl 0363.92014
[5] Golub, G. H.; Van Loan, C. F.: Matrix computations. (1989) · Zbl 0733.65016
[6] Jameson, A.: The evolution of computational methods in aerodynamics. J. appl. Mech. 50, 1052-1076 (1983) · Zbl 0556.76045
[7] Lerat, A.: A class of implicit difference schemes for hyperbolic conservation laws. C. R. Acad. sci. Paris sér. I math. 288, 1033-1036 (1979) · Zbl 0439.65075
[8] Sommeijer, B. P.; Van Der Houwen, P. J.: On the economization of stabilized Runge-Kutta methods with applications to parabolic initial value problems. Z. angew. Math. mech. 61, 105-114 (1981) · Zbl 0461.65056
[9] Turkel, E.: Acceleration to a steady state for the Euler equations. Numerical methods for the Euler equations of fluid dynamics, 218-311 (1985) · Zbl 0608.76050
[10] Van Der Houwen, P. J.; Boon, C.; Wubs, F. W.: Analysis of smoothing matrices for the preconditioning of elliptic difference equations. Z. angew. Math. mech. 68, 3-10 (1988) · Zbl 0637.65101
[11] Van Der Houwen, P. J.; Sommeijer, B. P.: On the internal stability of explicit, m-stage Runge-Kutta methods for large m-values. Z. angew. Math. mech. 60, 479-485 (1980) · Zbl 0455.65052
[12] Van Der Houwen, P. J.; Sommeijer, B. P.: A special class of multistep Runge-Kutta methods with extended real stability interval. IMA J. Numer. anal. 2, 183-209 (1982) · Zbl 0481.65038
[13] Van Der Houwen, P. J.; Sommeijer, B. P.: Improving the stability of predictor-corrector methods by residue smoothing. IMA J. Numer. anal. 10, 361-378 (1990) · Zbl 0704.65060
[14] Murthy, A. S. Vasudeva; Verwer, J. G.: Solving parabolic integro-differential equations by an explicit integration method. J. comput. Appl. math. 39, 121-132 (1992) · Zbl 0746.65102
[15] Verwer, J. G.; Blom, J. G.; Hundsdorfer, W. H.: An implicit-explicit approach for atmospheric transport-chemistry problems. Appl. numer. Math. 20, 191-209 (1996) · Zbl 0853.76092
[16] Wilson, J. C.: Stability of Richtmyer-type difference schemes in any finite number of space variables and their comparison with multistep strang schemes. J. inst. Math. appl. 10, 238-257 (1972) · Zbl 0249.65063
[17] Wubs, F. W.: Stabilization of explicit methods for hyperbolic partial differential equations. Internat. J. Numer. methods fluids 6, 641-657 (1986) · Zbl 0611.65056
[18] Wubs, F. W.: Numerical solution of the shallow-water equations. Thesis (1987) · Zbl 0653.76011